Hello, and thanks for your question and photos. I'm sorry you did not get the result you had hoped for. Unfortunately, it is very difficult to suggest a specific treatment plan based on the provided photos. However, if you are not pleased with your results, you can have the filler dissolved if it was a hyaluronic acid product. I recommend following up with your injector. Please always see an expert dermatologist or plastic surgeon for future injections. Best of luck, Dr. Frucht.
Hi. It is difficult to give an expert opinion based on your photographs as they are low resolution and I will need to see your full face. All these side effects should have been discussed with your injector prior to treatment. If a hyaluronic acid filler was used this can be dissolved easily. Please go back to your doctor who should be able to advise you in finding a solution.
Thank you for your question kellycalli. I am sorry to hear about your situation. Fillers can be used to enhance the face. It is important to have high quality before and after photographs. These use the same lighting, the same angles, the same camera, the same facial expressions, etc. Without such photographs comparison is difficult. After a filler treatment, swelling can last up to 2 weeks, at which point the final results are seen. With my patients I start with a conservative amount as more can always be added later. Just like getting a haircut, if the hair is cut and it is still too long, more can be cut. But if too much is cut off one can only wait until it grows back. Different fillers are metabolized at different rates and some people metabolize fillers faster than others. Once they are completely metabolized the skin goes back to the baseline.There are options for corrections for some fillers. The hyaluronic acid fillers such as Juvederm, Restylane, Voluma, and Belotero can be dissolved with hyaluronidase. This may take a few sessions, but can be very helpful. Please follow up with your doctor for specific recommendations. Good luck!
Thanks for your questions Kelli. I'm not sure how much details your injector shared with you or not, but you should reach out to them and share your concerns. You can always ask to see any consent forms that you were asked to sign before the injection which explain the risks in more detail. Some fillers can be reversed with an enzyme injection and if you explain your situation they might suggest this for you at no or low cost. I can also suggest you seek a second opinion on your injection results and be appropriately examined by an experienced physician with fillers in your regional area. If your injection was recent, then perhaps swelling and injection trauma may explain some of the volume that has appeared and this should get better. Good luck, Dr. ALDO